# SDR ABXA9500643

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2117
- System (JASC): 2612 · Fire Detection
- Part: Fire Element
- Part number: D237060
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING DEPARTURE OUT OF ILN, RECEIVED A LEFT ENGINE FIRE WARNING LIGHT AND BELL.  ACCOMPLISHED ENGINE FIRE OVERHEAT CHECKLIST.  STILL HAD INDICATION OF FIRE, RETURNED TO ILN FOR LANDING.  INSPECTED ENGINE FOR EVIDENCE OF FIRE, NONE FOUND. FOUND FIREWALL ELEMENT SHORTED.  REPLACED ELEMENT AT FIREWALL IAW YS-11 MM 26-11-00, OPS CHECKED GOOD.  REPLACED NUMBERS ONE THROUGH THREE FIRE BOTTLES AND SQUIBBS.  SYSTEM TESTED GOOD IAW YS-11 MM 26-11-0.
